# SDR DALA1148233115

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SEALING PLATE BET FR 28 AND FR29 LT SIDE CRACKED SEALING PLATE CRACKED AT FR28 L=1/2 W=1/2 AND AT FR29 L=1/2 W=1/2 FOUND TO BE OUT OF LIMITS IAW A319 TRM 53-00-14.  FABED NEW SEALING PLATE ON STAM TRAVELER T11/891979 MAT 2024 T2 .040 BATCH 000194208.  REMOVED AND REPLACED SEALING PLATE IAW A319 SRM 51-42-11.  REMOVED AND REINSTALLED 3EA TIE DOWN FITTINGS IAW A319 SRM 51-42-11.  SEALING PLATE FABED PER ER/A 494429-14.
